# SDR CA001218003

- Difficulty date: November 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 1,276 hours
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23065133
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,322 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE DRIVEN FUEL PUMP FAILED DURING AN ATTEMPTED START ON THE GROUND.FAILURE DUE TO INTERNAL DRIVE FAILURE - PUMP NOT DISASSEMBLED. CAN BE HELD FOR PICK UP OR RETURNED TO MANUFACTURER T.C. CASE PLEASE REFER TO ALERT CEB A73-3091.PLEASE REFER TO ADDITIONAL ENCLOSED INFORMATION.RECOMMEND THIS BECOME AN AD BECAUSE OF THE POTENTIAL FOR FATALITIES.REF OPERATION AND MAINTENANCE 14W22000-12-19TC:  INQUIRING
